RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2015, Volume 98, Issue 5, Pages 710–724 (Mi mz10778)  

This article is cited in 10 scientific papers (total in 10 papers)

On the Solvability of the Inverse Problem for Determining the Right-Hand Side of a Degenerate Parabolic Equation with Integral Observation

V. L. Kamynin

National Engineering Physics Institute "MEPhI", Moscow

Abstract: Existence and uniqueness theorems and theorems on stability under perturbations of the input data for solutions of the inverse problem for a degenerate parabolic equation in the plane with integral observation are obtained. The cases of bounded and unbounded coefficients are studied. Estimates of the solution with constants explicitly written out in terms of the input data of the problem are obtained.

Keywords: degenerate parabolic equation, solvability of the inverse problem, stability of solutions, perturbation of the input data, integral observation, maximum principle.

DOI: https://doi.org/10.4213/mzm10778

Full text: PDF file (567 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2015, 98:5, 765–777

Bibliographic databases:

UDC: 517.95
Received: 13.04.2015

Citation: V. L. Kamynin, “On the Solvability of the Inverse Problem for Determining the Right-Hand Side of a Degenerate Parabolic Equation with Integral Observation”, Mat. Zametki, 98:5 (2015), 710–724; Math. Notes, 98:5 (2015), 765–777

Citation in format AMSBIB
\Bibitem{Kam15}
\by V.~L.~Kamynin
\paper On the Solvability of the Inverse Problem for Determining the Right-Hand Side of a Degenerate Parabolic Equation with Integral Observation
\jour Mat. Zametki
\yr 2015
\vol 98
\issue 5
\pages 710--724
\mathnet{http://mi.mathnet.ru/mz10778}
\crossref{https://doi.org/10.4213/mzm10778}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3438526}
\elib{http://elibrary.ru/item.asp?id=24850210}
\transl
\jour Math. Notes
\yr 2015
\vol 98
\issue 5
\pages 765--777
\crossref{https://doi.org/10.1134/S0001434615110061}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000369701000006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84953329971}


Linking options:
  • http://mi.mathnet.ru/eng/mz10778
  • https://doi.org/10.4213/mzm10778
  • http://mi.mathnet.ru/eng/mz/v98/i5/p710

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. L. Kamynin, “On the Stabilization to Zero of the Solutions of the Inverse Problem for a Degenerate Parabolic Equation with Two Independent Variables”, Math. Notes, 101:6 (2017), 974–983  mathnet  crossref  crossref  mathscinet  isi  elib
    2. V. L. Kamynin, “Inverse problem of determining the right-hand side in a degenerating parabolic equation with unbounded coefficients”, Comput. Math. Math. Phys., 57:5 (2017), 833–842  mathnet  crossref  crossref  mathscinet  isi  elib
    3. S. A. Zolotykh, V. A. Stukopin, “Asymptotics of Eigenvalues of Simple Multiloop Banded Toeplitz Matrices of a Special Type”, Math. Notes, 102:4 (2017), 575–579  mathnet  crossref  crossref  mathscinet  isi  elib
    4. V. L. Kamynin, T. I. Bukharova, “On inverse problem of determination the right-hand side term in higher order degenerate parabolic equation with integral observation in time”, VI International Conference Problems of Mathematical Physics and Mathematical Modelling, Journal of Physics Conference Series, 937, IOP Publishing Ltd, 2017, UNSP 012018  crossref  isi  scopus
    5. V. L. Kamynin, T. I. Bukharova, “Inverse problems of determination of the right-hand side term in the degenerate higher-order parabolic equation on a plane”, Numerical Analysis and Its Applications (NAA 2016), Lecture Notes in Computer Science, 10187, eds. I. Dimov, I. Farago, L. Vulkov, Springer International Publishing Ag, 2017, 391–397  crossref  mathscinet  zmath  isi  scopus
    6. V. L. Kamynin, T. I. Bukharova, “On stability of the solutions of inverse problem for determining the right-hand side of a degenerate parabolic equation with two independent variables”, V International Conference on Problems of Mathematical and Theoretical Physics and Mathematical Modelling, Journal of Physics Conference Series, 788, IOP Publishing Ltd, 2017, UNSP 012050  crossref  isi  scopus
    7. V. I. Vasiliev, L. Su, “Numerical method for solving boundary inverse problem for one-dimensional parabolic equation”, Matematicheskie zametki SVFU, 24:2 (2017), 108–117  mathnet  crossref  elib
    8. V. L. Kamynin, “Asymptotic behavior of solutions of inverse problems for degenerate parabolic equations”, Differ. Equ., 54:5 (2018), 633–647  crossref  crossref  isi  elib  elib  scopus
    9. A. I. Prilepko, V. L. Kamynin, A. B. Kostin, “Inverse source problem for parabolic equation with the condition of integral observation in time”, J. Inverse Ill-Posed Probl., 26:4 (2018), 523–539  crossref  mathscinet  zmath  isi  scopus
    10. V. L. Kamynin, “On inverse problems for strongly degenerate parabolic equations under the integral observation condition”, Comput. Math. Math. Phys., 58:12 (2018), 2002–2017  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:237
    Full text:27
    References:46
    First page:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019